American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 75 found      Go to page: 1 2 3

[31] N. V. Krylov. Parabolic and elliptic equations in $W^{1,k}_{p}$ and $W^{k}_{p}$. Graduate Studies in Mathematics 96 (2008) 117-123.
Book volume table of contents
View Article: PDF

[32] N. V. Krylov. Second-order elliptic equations in $W^{k}_{p}(\Omega )$. Graduate Studies in Mathematics 96 (2008) 181-199.
Book volume table of contents
View Article: PDF

[33] N. V. Krylov. Lectures on Elliptic and Parabolic Equations in Sobolev Spaces. Graduate Studies in Mathematics 96 (2008) MR MR2435520.
Book volume table of contents   

[34] N. V. Krylov. Basic $\mathcal {L}_{p}$-estimates for parabolic and elliptic equations. Graduate Studies in Mathematics 96 (2008) 93-115.
Book volume table of contents   
View Article: PDF

[35] N. V. Krylov. Equations with \textsf {VMO} coefficients. Graduate Studies in Mathematics 96 (2008) 125-143.
Book volume table of contents   
View Article: PDF

[36] N. V. Krylov. Second-order elliptic equations in $W^{2}_{p}(\Omega )$. Graduate Studies in Mathematics 96 (2008) 157-179.
Book volume table of contents   
View Article: PDF

[37] Juraj Húska. Exponential separation and principal Floquet bundles for linear parabolic equations on general bounded domains: Nondivergence case. Trans. Amer. Math. Soc. 360 (2008) 4639-4679. MR 2403700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Gao-Feng Zheng. On finite-time blow-up for a nonlocal parabolic problem arising from shear bands in metals. Proc. Amer. Math. Soc. 135 (2007) 1487-1494. MR 2276658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Daniele Del Santo and Martino Prizzi. On the absence of rapidly decaying solutions for parabolic operators whose coefficients are non-Lipschitz continuous in time. Proc. Amer. Math. Soc. 135 (2007) 383-391. MR 2255284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Rinaldo M. Colombo and Piotr Gwiazda. $\mathbf{L}^1$ stability of semigroups with respect to their generators. Quart. Appl. Math. 63 (2005) 509-526. MR 2169031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Marcello Bertoldi and Luca Lorenzi. Estimates of the derivatives for parabolic operators with unbounded coefficients. Trans. Amer. Math. Soc. 357 (2005) 2627-2664. MR 2139521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Lawrence C. Evans. A survey of entropy methods for partial differential equations. Bull. Amer. Math. Soc. 41 (2004) 409-438. MR 2083636.
Abstract, references, and article information   
View Article: PDF

[43] L. Escauriaza, G. Seregin and V. Sverák. Backward uniqueness for the heat operator in a half-space. St. Petersburg Math. J. 15 (2004) 139-148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Paolo Albano and Daniel Tataru. Unique continuation for second-order parabolic operators at the initial time. Proc. Amer. Math. Soc. 132 (2004) 1077-1085. MR 2045423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Dong-Ho Tsai. $C^{2,\alpha }$ estimate of a parabolic Monge-Ampère equation on $S^{n}$. Proc. Amer. Math. Soc. 131 (2003) 3067-3074. MR 1993215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jay Kovats. Real analytic solutions of parabolic equations with time-measurable coefficients. Proc. Amer. Math. Soc. 130 (2002) 1055-1064. MR 1873779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Steve Hofmann and John L. Lewis. The Dirichlet problem for parabolic operators with singular drift terms. Memoirs of the AMS 151 (2001) MR 1828387.
Book volume table of contents   

[48] Qi S. Zhang. Global lower bound for the heat kernel of $-\Delta+\frac{c}{|x|^2}$. Proc. Amer. Math. Soc. 129 (2001) 1105-1112. MR 1814148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] E. B. Fabes, M. V. Safonov and Yu Yuan. Behavior near the boundary of positive solutions of second order parabolic equations. II. Trans. Amer. Math. Soc. 351 (1999) 4947-4961. MR 1665328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Steven N. Evans and Ruth J. Williams. Transition operators of diffusions reduce zero-crossing. Trans. Amer. Math. Soc. 351 (1999) 1377-1389. MR 1615955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Qingbo Huang. Harnack inequality for the linearized parabolic Monge-Ampère equation. Trans. Amer. Math. Soc. 351 (1999) 2025-2054. MR 1467468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Xingfu Zou and Jianhong Wu. Existence of traveling wave fronts in delayed reaction-diffusion systems via the monotone iteration method. Proc. Amer. Math. Soc. 125 (1997) 2589-2598. MR 1415345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Alessandra Lunardi. On the Ornstein-Uhlenbeck operator in $L^2$ spaces with respect to invariant measures. Trans. Amer. Math. Soc. 349 (1997) 155-169. MR 1389786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Qi Zhang. On a parabolic equation with a singular lower order term . Trans. Amer. Math. Soc. 348 (1996) 2811-2844. MR 1360232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] René A. Carmona and S. A. Molchanov. Parabolic Anderson problem and intermittency. Memoirs of the AMS 108 (1994) MR 1185878.
Book volume table of contents   

[56] W. A. Day. A property of periodic solutions of parabolic equations which has implications for thermomechanics. Quart. Appl. Math. 47 (1989) 159-165. MR 987904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] K. T. Joseph. Boundary layers in approximate solutions . Trans. Amer. Math. Soc. 314 (1989) 709-726. MR 929660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Yehuda Pinchover. Representation theorems for positive solutions of parabolic equations . Proc. Amer. Math. Soc. 104 (1988) 507-515. MR 962821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Robert M. Kauffman. A strong contractivity property for semigroups generated by differential operators . Trans. Amer. Math. Soc. 307 (1988) 153-169. MR 936810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] G. N. Hile and R. Z. Yeh. Exceptional boundary sets for solutions of parabolic partial differential inequalities . Trans. Amer. Math. Soc. 306 (1988) 607-621. MR 933309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 75 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia